M. Abramowitz and I.A. Stegun, Handbook of Mathematical Functions with Formulas, Graphs, and Mathematical Tables,
New York, Dover, 1972.
 G. Adilov and S. Kemali, Abstract convexity and Hermite-Hadamard type inequalities, J. Inequal. Appl. 2009 (2009).
 G. Adilov, G. Tinaztepe and R. Tinaztepe, On the global minimization of increasing positively homogeneous functions over
the unit simplex, Int. J. Comput. Math. 87 (2010), 2733–2746.
 G. Adilov and I. Yesilce, B
-convex Sets and B
-measurable Maps, Numer. Funct. Anal. Optim. 33 (2012), no. 2,
 G. Adilov and I. Yesilce, On Generalizations of the concept of convexity, Hacettepe J. Math. Statist. 41 (2012), no. 5,
 M. Alomari and M. Darus, Co-ordinated s-convex functions in the first sense with some Hadamard-type inequalities, Int.
J. Contemp. Math. Sci. 3 (2008), 1557-1567.
 D. Bertsimas and I. Popescu, Optimal inequalities in probability theory, A Convex Optimization Approach Sloan WP
#4025, June, 1998.
 W.W. Breckner, Stetigkeitsaussagen f¨ur eine Klasse verallgemekterter konvexer Funktionen in topologischen linearen Raumen. Publ. Inst. Math. 23 (1978), 13–20.
 W.Briech and C. Horvath, B-convexity, Optim. 53 (2004), no. 2, 103–127.
 H. Budak and Y. Bakis, On Fejer type inequalities for products convex and s-convex functions, Mathematica 2020 (2020),
 F.X. Chen and S.H. Wu, Several complementary inequalities to inequalities of Hermite-Hadamard type for s-convex functions, J. Nonlinear Sci. Appl. 9 (2016), no. 2, 705–716.
 Y.M. Chu, M.A. Khan, T. Ali and S.S. Dragomir, Inequalities for α-fractional differentiable functions, J. Inequal. Appl.
2017 (2017), no. 1, 1–12.
 Y.M. Chu, M.A. Khan, T.U. Khan and T. Ali, Generalizations of Hermite-Hadamard type inequalities for MT-convex
functions, J. Nonlinear Sci. Appl. 9 (2016), no. 5, 4305–4316.
 S.S. Dragomir and C.E.M. Pierce, Selected Topics on Hermite-Hadamard Inequalities and Applications, RGMIA, Victoria
University, 2000, Monographs.
 Z. Eken, S. Sezer, G. Tinaztepe and G. Adilov, s-convex functions in the fourth sense and some of their properties, Konuralp
J. Math. 9 (2021), no. 2, 260–267 N.N. Hue and D.Q. Huy, Some inequalities of the Hermite-Hadamard type for product of two functions, J. New Theory 13
 J. Jensen and T. Gronwall, An elementary exposition of the theory of the Gamma function, Ann. Math. Soc. 17 (1916),
no. 3, 124–166.
 H. Kara, H. Budak, M.A. Ali, M.Z. Sarikaya and Y.M. Chu, Weighted Hermite–Hadamard type inclusions for products of
co-ordinated convex interval-valued functions, Adv. Difference Equ. 2021 (2021), no. 1, 1–16.
 S. Kemali, I. Yesilce and G. Adilov, B-convexity, B
-convexity, and their comparison, Numer. Funct. Anal. Optim. 36
(2015), no. 2, 133–146.
 S. Kemali, Hermite-Hadamard type inequality for s-convex functions in the fourth sense, Turk. J. Math. Comput. Sci. 13
(2021), no. 2, 287–293.
 U.S. Kirmaci, M. Klaricic Bakula, M.E. Ozdemir and J. Pecaric, Hadamard-type inequalities for s-convex functions, Appl.
Math. Comput. 193 (2007), no. 1, 26–35.
 M.A. Khan, T. Ali, S.S. Dragomir and M.Z. Sarikaya, Hermite–Hadamard type inequalities for conformable fractional
integrals, Rev. R. Acad. Cienc. Exactas Fis. Nat. (Esp.) 112 (2018), no. 4, 1033–1048.
 M.A. Khan, G.A. Khan, T. Ali and A. Kilicman, On the refinement of Jensen’s inequality, Appl. Math. Comput. 262
 M.A. Khan, Y. Khurshid, T. Ali and N. Rehman, Inequalities for three times differentiable functions, Punjab Univ. J.
Math. 48 (2016), no. 2, 35–48.
 K. Lange, Convexity, optimization and inequalities, Appl. Prob. p. 55-73, Springer, New York, 2010.
 B. Meftah, M. Benssaad, W. Kaidouchi and S. Ghomrani, Confortable Fractional Hermite-Hadamard Type Inequalities for
Product of two Harmonic s-Convex Functions, Proc. Amer. Math. Soc. 149 (2021), no. 4, 1495–1506.
 T. Nawaz and M.A. Memon, Hermite-Hadamard-Type inequalities for product of functions by using convex functions, J.
Math. 2021 (2021).
 W. Orlicz, A note on modular spaces I, Bull. Acad. Polon. Soi. Ser. Math. Astronom Phys. 9 (1961), 157–162.
 M.E. Ozdemir, M.A. Latif and A.O. Akdemir, On some Hadamard-type inequalities for product of two s-convex functions
on the co-ordinates, J. Inequal. Appl. 2012 (2012), no. 1, 1–13.
 B.G. Pachpatte, On some inequalities for convex functions, RGMIA Res. Rep. Coll, 6 (2003), no. 1. 1–9.
 B.G. Pachpatte, A note on integral inequalities involving the product of two functions, J. Inequal. Pure Appl. Math. 7
(2006), no. 2, Article 78.
 A.M. Rubinov, Abstract convexity and global optimization, Kluwer Academic Publishers, Dordrecht, 2000.
 S. Sezer, The Hermite-Hadamard inequality for s-Convex functions in the third sense, AIMS Math. 6 (2021), no. 7, 7719–
 I. Singer, Abstract convex analysis, John Wiley & Sons., New York, 1997.
 G. Tinaztepe, S. Kemali, S. Sezer, Z. Eken, The sharper form of Brunn-Minkowski type inequality for boxes, Hacettepe J.
Math. Statist. 31 (2020), no. 47, 1–10.
 G. Tinaztepe, The sharpening H¨older inequality via abstract convexity. Turk. J. Math. 40 (2016), no. 2, 438–444.
 R. Webster, Convexity, Oxford University Press, 1994.
 M.L.J. Van De Vel, Theory of convex structures, North Holland Mathematical Library, 50. North-Holland Publishing Co.,Amsterdam, 1993.
 I. Yesilce and G. Adilov, Hermite-Hadamard inequalities for B-convex and B−1-convex functions, Int. J. Nonlinear Anal.Appl. 8 (2017), no. 1, 225–233.